I'm 46 years old. Had constipation and fullness for a couple of years. The last few weeks it has gotten worse. I have very non productive bowel movements (small thin peices or strips in small amounts). I also never feel an urge to go. I was prescribed Polyethylene glycol which did nothing to help. I was prescribed a "mild" supository which lead to what I would call dry heaves of the rectum with no bowel movement and resulted in more pressure. I went in for a CT scan (with a full colon). After the scan, the Berium was expelled but no fecus. I feel like I am going to explode. I was told that the scan showed nothing. I still feel like I'm going to explode. I was told I could take a more effective laxative (Colyte) if I would like. No, I would not like. I'm affraid that if the mild laxative made me feel more pressure and fullness, what would happen if I take the Colyte? I'm really at a loss as to what to do. Do I find another Doctor?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.